JOURNAL BROWSE
Search
Advanced SearchSearch Tips
HYERS-ULAM-RASSIAS STABILITY OF A QUADRATIC FUNCTIONAL EQUATION
facebook(new window)  Pirnt(new window) E-mail(new window) Excel Download
 Title & Authors
HYERS-ULAM-RASSIAS STABILITY OF A QUADRATIC FUNCTIONAL EQUATION
Trif, Tiberiu;
  PDF(new window)
 Abstract
In this paper we deal With the quadratic functional equation (equation omitted) deriving from an inequality of T. Popoviciu for convex functions. We solve this functional equation by proving that its solutions we the polynomials of degree at most two. Likewise, we investigate its stability in the spirit of Hyers, Ulam, and Rassias.
 Keywords
Hyers-Ulam-Rassias stability;quadratic functional equation;Popoviciu′s inequality;
 Language
English
 Cited by
1.
STABILITY OF A GENERALIZED QUADRATIC FUNCTIONAL EQUATION WITH JENSEN TYPE,;

대한수학회보, 2005. vol.42. 1, pp.57-73 crossref(new window)
2.
STABILITY OF A MIXED TYPE FUNCTIONAL EQUATION IN 3-VARIABLES,;

호남수학학술지, 2007. vol.29. 4, pp.543-554 crossref(new window)
3.
ON FUNCTIONAL INEQUALITIES ASSOCIATED WITH JORDAN-VON NEUMANN TYPE FUNCTIONAL EQUATIONS,;

대한수학회논문집, 2008. vol.23. 3, pp.371-376 crossref(new window)
1.
Popoviciu Type Equations on Cylinders, Results in Mathematics, 2015, 67, 3-4, 333  crossref(new windwow)
2.
Stability Problem for Jensen–type Functional Equations of Cubic Mappings, Acta Mathematica Sinica, English Series, 2006, 22, 6, 1781  crossref(new windwow)
3.
On extension of the solutions of the Popoviciu type equations on groups, Acta Mathematica Hungarica, 2015, 147, 2, 338  crossref(new windwow)
4.
STABILITY OF A MIXED TYPE FUNCTIONAL EQUATION IN 3-VARIABLES, Honam Mathematical Journal, 2007, 29, 4, 543  crossref(new windwow)
 References
1.
Functional equations in several variables,

2.
Aequationes Math., vol.27. pp.76-86 crossref(new window)

3.
Seminaire de la theorie de la meilleure approxomation, convexite et optimisation, pp.87-93

4.
Abh. Math. Sem. Univ. Hamburg, vol.62. pp.59-64 crossref(new window)

5.
Int. J. Math. Math. Sci., vol.14. pp.431-434 crossref(new window)

6.
Proc. Nat. Acad. Sci. U.S.A., vol.27. pp.222-224 crossref(new window)

7.
Stability of funcational equations in several variables,

8.
Aequationes Math., vol.44. pp.125-153 crossref(new window)

9.
J. Math. Anal. Appl., vol.222. pp.126-137 crossref(new window)

10.
J. Math. Anal. Appl., vol.232. pp.384-393 crossref(new window)

11.
J. Math. Anal. Appl., vol.270. pp.590-601 crossref(new window)

12.
An. Stiint. Univ. Al. I. Cuza Iasi Sect. Ia Mat., vol.11. pp.155-164

13.
Proc. Amer. Math. Soc., vol.72. pp.297-300 crossref(new window)

14.
J. Math. Anal. Appl., vol.173. pp.325-338 crossref(new window)

15.
J. Math. Anal. Appl., vol.250. pp.579-588 crossref(new window)

16.
Nonlinear Funct. Anal. Appl., vol.7. pp.45-54

17.
J. Math. Anal. Appl., vol.272. pp.604-616 crossref(new window)

18.
Problems in modern mathematics,